# SDR ASOA201100989

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST, RBL 18 FAILS NDT WITH AN INDICATION IN OTBD AFT CHANNEL ON UPPER END. GREATER THEN 50 PERCENT SCREEN HEIGHT APPROX 1" LONG.  REMOVED POST IAW SRM 51-42-06 AND INSTALLED SERVICEABLE POST IAW SRM 51-42-06 AND 51-42-22 AND REO 601R-53-41-889.
